Zero regression characterizations of natural exponential families generated by Levy stable laws - a complementary

S.K. Bar-Lev, D. Bshouty, F.A. van der Duyn Schouten

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)356-367
JournalMathematical Methods of Statistics
Volume13
Issue number3
Publication statusPublished - 2004

Cite this

Bar-Lev, S.K. ; Bshouty, D. ; van der Duyn Schouten, F.A. / Zero regression characterizations of natural exponential families generated by Levy stable laws - a complementary. In: Mathematical Methods of Statistics. 2004 ; Vol. 13, No. 3. pp. 356-367.
@article{6fefb5bacda74ab7be78b035eabc14a4,
title = "Zero regression characterizations of natural exponential families generated by Levy stable laws - a complementary",
author = "S.K. Bar-Lev and D. Bshouty and {van der Duyn Schouten}, F.A.",
year = "2004",
language = "English",
volume = "13",
pages = "356--367",
journal = "Mathematical Methods of Statistics",
issn = "1066-5307",
publisher = "Allerton Press Inc.",
number = "3",

}

Zero regression characterizations of natural exponential families generated by Levy stable laws - a complementary. / Bar-Lev, S.K.; Bshouty, D.; van der Duyn Schouten, F.A.

In: Mathematical Methods of Statistics, Vol. 13, No. 3, 2004, p. 356-367.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Zero regression characterizations of natural exponential families generated by Levy stable laws - a complementary

AU - Bar-Lev, S.K.

AU - Bshouty, D.

AU - van der Duyn Schouten, F.A.

PY - 2004

Y1 - 2004

M3 - Article

VL - 13

SP - 356

EP - 367

JO - Mathematical Methods of Statistics

JF - Mathematical Methods of Statistics

SN - 1066-5307

IS - 3

ER -